Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The validity of Beurling theorems in polydiscs

Author: V. Mandrekar
Journal: Proc. Amer. Math. Soc. 103 (1988), 145-148
MSC: Primary 32A35; Secondary 60G10
MathSciNet review: 938659
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives necessary and sufficient conditions for an invariant subspace $ \mathcal{M}$ of $ {H^2}({T^2})$ to be of the form $ q{H^2}({T^2})$ ($ q$ inner) in terms of double commutativity of the shifts. Recent results in [8] follow directly from our work. Relation to the work in [1] is also discussed.

References [Enhancements On Off] (What's this?)

  • [1] O. P. Agrawal, D. N. Clark and R. G. Douglas, Invariant subspaces in the polydisk, Pacific J. Math. 121 (1986), 1-11. MR 815027 (87b:46055)
  • [2] H. Helson, Lectures on invariant subspaces, Academic Press, New York, 1964. MR 0171178 (30:1409)
  • [3] G. Kallianpur and V. Mandrekar, Non-deterministic random fields and Wold and Halmos decompositions for commuting isometries, Prediction Theory and Harmonic Analysis (V. Mandrekar and H. Salehi, eds.), North-Holland, Amsterdam, 1983. MR 708524 (85c:60076)
  • [4] P. Masani, Shift-invariant spaces and prediction theory, Acta Math. 107 (1962), 275-290. MR 0140930 (25:4344)
  • [5] W. Rudin, Function theory in polydiscs, Benjamin, New York, 1979. MR 0255841 (41:501)
  • [6] -, Invariant subspaces of $ {H^2}$ on a torus, J. Functional Analysis 61 (1985), 378-384. MR 820622 (87f:46096)
  • [7] M. Slocinski, On Wold-type decomposition of a pair of commuting isometries, Ann. Polon. Math. 37 (1980), 255-262. MR 587496 (83e:47031)
  • [8] A. R. Soltani, Extrapolation and moving average representation for stationary random fields and Beurling's Theorem, Ann. Probab. 12 (1984), 120-132. MR 723733 (85e:60042)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32A35, 60G10

Retrieve articles in all journals with MSC: 32A35, 60G10

Additional Information

Keywords: Polydisc, Beurling Theorem
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society